# SDR QXEA0200829

- Difficulty date: May 20, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 1,100 hours, 879 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 457370
- Condition: Open
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOI - AIRCRAFT RETURNED TO FIELD WHEN THE RIGHT WING FUEL CAP OPENED IN FLIGHT.  MAINTENANCE INSPECTED AND REINSTALLED FUEL CAP.  AIRCRAFT RETURNED TO SERVICE.
